Discussions By Condition: Sleep disorders

fatigue problems off and on for years

Posted In: Sleep disorders 1 Replies
  • Posted By: Anonymous
  • January 24, 2008
  • 02:52 AM

I am always tired. I wake up sleepy and foggy almost every day. I have been on a cpap machine for about 16 months. The doctor told me I have sleep apnea and a limp disorder. Now that I have lost over 30 pounds and am down to the weight I should be, the doctor said the apnea is much better and the limp disorder is just about gone. The doctor still wants me to use the cpap machine so I still use it nightly.

Some of the various drugs I have taken are requip, zoloft, ambien, zanex. I don't remember all of them. I am currently taking zanex. By the time it is 6:00pm I am ready to go to sleep. I average 7-8 hours during the week and around 8-9 on the weekends.

I feel foggy, forgetful, very fatigued most of the time. The doctor is going to do more blood work. Epstein Barr was mentioned, but I don't have any of those symptoms. I do have cold hands and feet most of the time.

This has been going on for years!! Can anyone give me some advice or suggestions. Some days it is very difficult to get out of bed and function.

Reply Flag this Discussion

1 Replies:

  • You should get tested for E Barr virus. I have it and my symptoms were extreme tiredness, fatigue, I felt like I aways had the flu. Even though there is no cure for it, a person can do alot to change their lifestyle yo help. Exercise and supplements can really help. I took zanaz every night before bed-.25-.50 mg for 4 years. I could not sleep with out it, I had no health issues that caused my sleep problems..so I thought. Your mental health is totally connected to your physical health, that's a no brainer. I talked with a therapist that deals with brain perception repatterning. She helped me in just a few sessions to look @ experiences in my life that had a negative affect on me and helped me to retrain my brain to look @ these experiences differently. It invloves saying positive statements to yourself 3 times daily for 3 weeks and I know it sounds really strange...but after years of medical doctors just handing me pills, I thought it's worth trying. The first night after my session I slept till 5:00 am and for the last month I've been even dreaming...something I hadn't done for years...just remember, doctors don't know everything and often they just want to give you pills to take, but in the long run that can really damage you. Did you know that one of the side effects of xanax is depression- which can cause tiredness of course? Zanax stays in your body the next day, no wonder you're tired and foggy. It made me feel the same way, yet I felt I had to take it to sleep... a vicious cycle.
    Debbie G 4 Replies
    • February 20, 2008
    • 00:36 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?